It’s difficult for us to say what may be causing the lower back and pelvic pain that you are experiencing.
You mention that you haven’t had a period since starting chemotherapy last year. Although chemotherapy can cause your periods to stop this may be temporary or permanent. Depending on your age and the type of chemotherapy you were given your periods may start again and this can occur many months or even a few years after treatment has finished. So, the symptoms you describe may be symptoms of your periods returning.
Tamoxifen causes side effects including vaginal discharge and although less common can also affect the lining of the uterus (womb), which can become thickened. This can sometimes cause bleeding and pain. As you are experiencing pain it's important to let your treatment team or GP know so that they can assess you.
after having a mastectomy in March I have now been taking tamoxifen for 3 months. I have started to have lower back pain pelvic pain which feels like I’m going to have a bad period and more discharge then I ever used to have!! I’ve not had a period since starting chemo last year. The breast doctor said I was pre-menopausal anyway! Had anyone had similar symptoms??